# SDR SWAA2015012035916

- Difficulty date: December 19, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 62,806 hours, 50,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CORRODED BETWEEN BS 500B TO 500C.  R & R WEB IAW SRM.
